He is taking celexa, abilify and seroquel this is too much drugs right, they prescribed it all to him what do you say about that
No this is not too much medication if he needs it. The Abilify helps enhance the antidepressants, Celexa and Seroquel, as well as helps to stablize mood swings. The Celexa and Seroquel help with depression, anxiety and insomnia. Actually a pretty good combination if he has these symptoms. The sweating is a natural side effect of exercise which can be increased by these nedications. Nothing to worry about as long as he is drinking plenty of fluids.
Everyone sweats differently but I have noticed a major increase in sweating since my boyfriend started taking celexa. Agree with everyone else, as long as he is adequately hydrated, nothing to worry about unless he is feeling light headed at the same time, then check with the doctor. Best!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Feb 2012 • 2 answers
Posted 15 Jun 2012 • 12 answers
Posted 26 Apr 2013 • 2 answers
Posted 15 Jul 2016 • 1 answer
Posted 19 Aug 2016 • 2 answers